# SDR FDEA201906051228

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,862 hours, 20,956 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 12218
- Condition: Malfunctioned
- Location: Radar
- Part time: 2,314 hours, 1,736 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR NOT GIVING ACCURATE INFORMATION   REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 066-50008-0406                      POS: ONL  SRL: 12218                     TAG NBR: 2611E0  ON  MPN: 066-50008-0406       CPN: 3414883  SRL: RTA4B-20922               TAG NBR: F75630    R/R WXR RADAR TRASCEIVER  IAW MM 34-43-01-4 OPS  CHECK ON GROUND SATIS IAW MM 34-43-00-5
